MAUDE Adverse Event Report: ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number BROACH, PEGGED GLENOID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 07/15/2024, it was reported by a sales representative via sems-(b)(4) that an ar-9233 guide broach broke.This occurred during a case they were still able to complete the case with no issue.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-9233 serial/batch number (b)(6) was received for investigation.Functional testing could not be conducted because the device was received in a damaged condition.Upon visual inspection, it was determined that the distal end of the pegged glenoid guided broach anvil had broken off and was not submitted for investigation.The device exhibited significant wear and tear.The reported condition is most likely caused by overstressing a device damaged naturally and inevitably because of normal wear or aging.

Brand Name
BROACH, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19905086
Report Number1220246-2024-07018
Device Sequence Number8732094
Product Code MDM
UDI-Device Identifier00888867059443
UDI-Public00888867059443
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROACH, PEGGED GLENOID
Device Catalogue NumberAR-9233
Device Lot Number052144
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown